MAUDE Adverse Event Report: ACUMED LLC ACU-SINCH KNTLS MINI SYS W/INSRTR 2.3; WASHER, BOLT NUT

ACUMED LLC ACU-SINCH KNTLS MINI SYS W/INSRTR 2.3; WASHER, BOLT NUT
Model Number 46-0040-S
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Implant Pain (4561)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported: 78f presented with pain and thumb subsidence post-op.X-ray showed round button pull through.Patient is osteoporotic.Patient presented with pain prior to the 2 week mark.
 
Additional Manufacturer Narrative
No product has been received to date so an examination cannot be performed.No definitive conclusion can be made.No revision surgery has occurred or has been scheduled at the time of this report.If any updated information is received a follow up report will be submitted.

Brand Name
ACU-SINCH KNTLS MINI SYS W/INSRTR 2.3
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
3885 arapaho rd
addison, TX 75001
MDR Report Key25178711
Report Number3025141-2026-00244
Device Sequence Number10333527
Product Code HTN
UDI-Device Identifier10806378124235
UDI-Public10806378124235
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K243624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number46-0040-S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale